nbomb

N-bomb contains dangerous chemicals

Mthandazo Ndlovu

“Smiles” is the common street name given to a synthetic drug called N-Bomb, this is a powerful synthetic hallucinogen sold as an alternative for LSD or mescaline (a hallucinogenic drug made from a cactus plant).

There are several variations of this drug, but 25I NBOMe shortened to “25l” is its most abused and potent form. Effects of only a tiny amount of that drug can last up to 12 hours or more.

N-bomb creates a hallucinogenic effects that are similar to LSD at extremely small dosages, users report worse negative effects and after effects of the drug are worse than that of LSD. It also mimics the effects of methamphetamine.

A dose of 750 micrograms, considered an average to high dose, is about six grains of regular table salt, which shows how dangerous the chemicals contained in it.

The N-bomb is sold in liquid or solid or powdered form or soaked in blotter paper. It has a strong bitter metallic taste, and some dealers add mint or fruit flavouring to the liquid and blotter varieties.

As N-bomb creates no effect when swallowed users place it under their tongue, where it gets absorbed.

Some users inject it, smoke the powdered form or breathe it through their nose, vaporize and inhale it, or insert it rectally.

Any of these forms of intakes is dangerous as only a few grains produce an effect, and is extremely easy to overdose, with sometimes fatal consequences.

N-bomb is so toxic that it requires a filter mask, gloves and glasses while handling it. N-bomb has been sold under names of other drugs, users then easily apply an overdose believing that it is the usual labelled drug and this leads to fatal overdose.

The other street names of the N-bomb synthetic drug is legal acid, smiles, dime, GNOME, 25 c, 25 b new Lexus and many others.

The effects of the drugs to the mind are, visual and auditory hallucinations (hearing things), confusion and disorientation, scrambled communication, aggression, paranoia and panic, agitation and insomnia.

The effects on the body include shaking, nausea or vomiting, fainting and loss of consciousness, muscle spasms, difficulty in breathing, muscle spasms, high white cell count, rapid heart rate, high acid level in the body leading to coma or death, extremely high blood pressure, extremely high fever, seizures or involuntary flailing and thrashing, kidney failure, heart attack, respiratory failure and also bleeding in the brain.

Join the Rechabites as they engage communities in drug awareness and prevention programmes.

Mthandazo Ndlovu is a drug prevention and rehabilitation expert. For more information or help call or WhatsApp 00263772399734 or e-mail mthae4jesus@gmail.com.